MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 15"; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 15"; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QWS15
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause determination is pending an investigation.
 
Event or Problem Description
User reported that the arterial occluder would not fully close and they had to use a clamp.There was no patient harm; however, spectrum medical considers this type of event to be reportable.
 
Additional Manufacturer Narrative
Root cause determination is pending an investigation.Investigation is pending the return of the device.
 
Event or Problem Description

Brand Name
QUANTUM WORKSTATION 15"
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23703733
Report Number3006073153-2025-00288
Device Sequence Number21495193
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS15
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown